Some rapidly convergent methods for nonlinear Fredholm integral equation

vastutusandmed
I.Kaldo and O.Vaarmann
allikas
Mathematical modelling and analysis : the Baltic journal on mathematical applications, numerical analysis and differential equations
ajakirja aastakäik number kuu
Volume 10
ilmumisaasta
leheküljed
1, p. 63-72
ISSN
1392-6292
märkused
Bibliogr.: 9 ref
retsensioon
Kokkuv├Áte leedu keeles
Kaldo, I., Vaarmann, O. Some rapidly convergent methods for nonlinear Fredholm integral equation // Mathematical modelling and analysis : the Baltic journal on mathematical applications, numerical analysis and differential equations (2005) Volume 10, 1, p. 63-72.